# SDR SWAA2014052828394

- Difficulty date: April 16, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 20,316 hours, 8,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Roll Pin
- Part number: 6970843
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE ROLL PIN MISSING.  INSTALLED ROLL PIN IAW SOPM.
